# SDR CA990210002

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC6300
- Propeller: Hartzl HCB3TN3
- System (JASC): 6111 · Propeller Blade Section
- Part: Blades
- Part number: T10282
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING OVERHAUL, CORROSION WAS FOUND ON ALL BLADE BUTTS.  CORROSIION WAS REMOVED AND THE BLADES WERE RETURNED TO SERVICE PER HARTZELL MANUAL NR 133C.
